Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i4.20
pages 13-24

Identification of Nonlinear Systems with Additive External Action

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

ABSTRAKT

The problem of identification of nonautonomous nonlinear systems of ordinary differential equations is considered. An algorithm for reconstructing a system under harmonic external excitation is proposed. This algorithm is optimal from the point of view of computing time. An example of the solution of the system identification problem for the generalized Duffing system in the regime of deterministic chaos is considered.


Articles with similar content:

Stabilization of Linear Systems by Bounded Controlling Actions
Journal of Automation and Information Sciences, Vol.41, 2009, issue 5
Natalya V. Balashevich
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
MODE BASIS DERIVATION BY USING INTEGRAL EQUATION TECHNIQUE FOR A CIRCULAR DIELECTRIC WAVEGUIDE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
M. N. Legenkiy
Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Boris T. Polyak, Sergey A. Nazin
Analysis of the Problem of Parametric Identification of Nonlinear Automata over Finite Ring
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Vladimir G. Skobelev